# SDR R61A201706270461

- Difficulty date: June 7, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Frames 22-43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED AND CORRODED RT CENTER SEAT TRACK BETWEEN FRAME 22 - 23 AND FRAMES 34 - 43..  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-43-03 AND 51-43-04.
